Large-time behavior of solutions to the discrete Boltzmann equation in the half-space

Shuichi Kawashima

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)451-463
Number of pages13
JournalTransport Theory and Statistical Physics
Issue number4-6
Publication statusPublished - Aug 1 1992

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Transportation
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this